MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. VACCESS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number VA8076
Medical Device Problem Codes Break (1069); Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction and a lot history review was performed.The device was returned for evaluation.The investigation identified a break.A root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model va8076 pta balloon dilatation catheter allegedly experienced material rupture and break.The information was received from one source.The malfunction involved a patient with no reported consequences.No patient information was provided.
 
Additional Manufacturer Narrative
H10: the lot number was provided for the malfunction and a lot history review was performed.The device was returned for investigation.The investigation confirmed for retraction issue, balloon joint break and inconclusive for balloon rupture.A definitive root cause could not be determined.The device is labeled for single use.
 
Event or Problem Description

Brand Name
VACCESS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9969163
Report Number2020394-2020-02882
Device Sequence Number19953937
Product Code DQY
UDI-Device Identifier00801741121326
UDI-Public(01)00801741121326
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberVA8076
Device Catalogue NumberVA8076
Device Lot Number93WD0090
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date07/06/2020
Patient Sequence Number1